# SDR UPS08851965

- Difficulty date: February 28, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755028504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 2 MAIN THRU 560F AT XRS 23 1ST CLIP FROM R/S CRACKED.  FABRICATED AND REPLACED NR 2 MAIN TANK CLIP AT XRS 23 IAW DWG 3755028, SRM 51-01-08, SRM 51-01-20D, SRM 51-03-01.
